Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 26, 2014, 4:17 PM EDT for Butts County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2014, 4:17 PM EDT (20:17 UTC)
- Expired
- May 26, 2014, 4:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Butts County, GA
The radar
The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1188 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
457
WWUS82 KFFC 262017
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT MON MAY 26 2014
GAZ058-262045-
417 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS
COUNTY UNTIL 445 PM EDT...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STARK...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BUTTS COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MCKIBBEN...WORTHVILLE...FINCHERVILLE...JENKINSBURG...
JACKSON...STARK...INDIAN SPRINGS STATE PARK AND FLOVILLA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3331 8406 3336 8404 3338 8398 3341 8398
3344 8394 3343 8391 3333 8384 3327 8383
3325 8381 3321 8383 3319 8381 3318 8382
3320 8386 3320 8392 3330 8410
TIME...MOT...LOC 2018Z 299DEG 9KT 3333 8395
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 26, 3:38 PM EDT, 39 minutes earlier.
Area forecast discussion, May 26, 3:38 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 338 PM EDT MON MAY 26 2014 ...INCREASE IN THUNDERSTORM COVERAGE EXPECTED TUESDAY... .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... AFTER A SHORTWAVE DOMINATED ENVIRONMENT LED TO A VERY ACTIVE DAY ON SUNDAY...RIDGING ALOFT IS ALLOWING FOR LESS CONVECTION TODAY. THAT SAID...STILL HEALTHY COVERAGE ACROSS THE ATLANTA METRO AS THE RESULT OF OUTFLOW BOUNDARIES LAID OUT BY EARLY MORNING CONVECTION THAT ARE ACTING AS A GOOD CATALYST FOR STORM INITIATION. GIVEN CONTINUED COLD POOL ALOFT AND A FAVORABLE DOWNDRAFT ENVIRONMENT...STORMS HAVE HAD NO PROBLEM PROPAGATING SOUTHWARD AND GENERATING NEW CONVECTION FROM OUTFLOWS. FOR THE REMAINDER OF THIS AFTERNOON AND INTO THE EVENING...EXPECT COMPLEX TO BUILD SOUTHWARD INTO CENTRAL GEORGIA AND WILL CARRY THE HIGHEST POPS THERE ALTHOUGH INFLUENCE OF BUILDING RIDGE SHOULD HAVE SOME MARGINAL EFFECTS. SHOULD BE A BRIEF ENCOUNTER WITH THE UPPER RIDGE WITH IT SHIFTING EAST THROUGHOUT THE DAY. THIS WILL ALLOW SHORTWAVE ENERGY TO TRAVERSE NW GEORGIA THROUGH THE AFTERNOON AND EVENING HOURS ALTHOUGH ENTIRE AREA SHOULD BE QUITE FAVORABLE FOR DEVELOPMENT. ALTHOUGH BEST UPPER ENERGY IS WEST AND NORTHWEST...BEST MOISTURE AND THERMODYNAMIC PROFILE IS EAST AND SOUTH. GOING MID RANGE SCATTERED INITIALLY TO THE WEST BUT TRANSITIONING TO HIGH END SCATTERED FOR EASTERN SECTIONS AS SHORTWAVE MAKES PROGRESS INTO THOSE ZONES LATE. DEESE .LONG TERM /WEDNESDAY THROUGH MONDAY/... CURRENT LONG TERM PORTION IN GOOD SHAPE AND NO CHANGES ANTICIPATED. 31 && .PREV DISCUSSION... /ISSUED 730 AM EDT MON MAY 26 2014/ LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... ACTIVE PATTERN CONTINUES WITH GOOD CHANCE FOR DAILY FLAIR-UPS OF DIURNALLY DRIVEN STORMS. WEAKENING UPPER LOW AND BROAD ENHANCED MOISTURE FIELD SETTLES INTO THE REGION FOR THE MAJORITY OF THE FORECAST PERIOD WITH LITTLE DIFFERENCES IN THE MODEL SOLUTIONS. DIFFICULT TO PEG LOCATIONS WITH HIGHER/LOWER CHANCES FOR CONVECTION AS INITIATION EACH DAY WILL LIKELY DEPEND ON WHERE OLD OUTFLOWS OR OTHER BOUNDARIES END UP FROM PREVIOUS EVENING ACTIVITY...THEN BECOME RATHER CHAOTIC AND OUTFLOW DRIVEN AFTER ACTION GETS GOING. MLCAPES ARE GENERALLY IN THE 800-1400 J/KG RANGE WITH MUCAPE NEAR 2000 J/KG THOUGH GFS PROGGED DCAPE LOOKS TO BE A BIT LOWER THAN SEEN WITH THE SEVERE DEVELOPMENT EXPERIENCED SUNDAY. MID-LEVEL LAPSE RATES ARE NOT TOO IMPRESSIVE AND NEAR LOW END. ALL CONSIDERED... SCATTERED STRONG STORMS AND POSSIBLE SEVERE ARE A GOOD BET EACH DAY WITH MODERATE INSTABILITY AND LITTLE TO NO SHEAR. WITH AFOREMENTIONED UNCERTAINTY IN CONVECTIVE INITIATION/EVOLUTION HAVE GONE WITH SLIGHT POPS EACH NIGHT THE REST OF THE WEEK AND MODERATE CHANCE POPS EACH DAY AREA-WIDE. DECENT AGREEMENT BETWEEN ECMWF AND GFS ON RIDGE BUILDING IN FROM NORTH FOR NEXT WEEKEND AND POSSIBLE BACKDOOR COLD FRONT PASSAGE SATURDAY. GREATEST UNCERTAINTY IS NOT SURPRISINGLY AT END OF PERIOD FOR SUNDAY INTO MONDAY WITH EVOLUTION OF THE RIDGING BUT HAVE KEPT MOST OF AREA IN SLIGHT TO LOW END CHANCE POPS. FOR TEMPS...A GENERAL BLEND SEEMED A BIT TOO HIGH FOR DAYTIME MAX VALUES AS MORE CLOUDS SHOULD BE PRESENT SO BUMPED DOWN SLIGHTLY MOST DAYS. STILL LOOKING TO BE 5-7 DEGREES ABOVE NORM. BAKER AVIATION... 18Z UPDATE... INITIAL SHRA AND TSRA DEVELOPMENT TO THE NORTH OF THE TERMINALS IS JUST NOW ALLOWING FOR NEW FORMATION CLOSER TO ATL. EXPECT THIS TREND TO CONTINUE FOR THE NEXT SEVERAL HOURS AND HAVE THEREFORE GONE WITH TEMPO FOR A TWO HOUR PERIOD BETWEEN 19Z AND 21Z FOR ATL AREA TERMINALS AND A LATER START FOR MCN. OTHERWISE...A VFR FORECAST IN STORE WITH ANOTHER ROUND OF TSRA POSSIBLE ON TUE. OUTFLOW FROM THE NORTHERN STORMS WILL ALLOW RYY AND PDK TO GO BRIEFLY NNE BUT PLAYING ATL TO STAY SW FOR NOW. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TSRA TIMING AND WINDS. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 87 64 90 / 50 40 30 40 ATLANTA 68 87 69 87 / 30 30 20 40 BLAIRSVILLE 60 81 61 84 / 40 50 40 40 CARTERSVILLE 66 88 65 87 / 30 30 20 40 COLUMBUS 68 89 70 90 / 30 20 10 40 GAINESVILLE 65 86 66 87 / 40 40 30 40 MACON 65 89 67 90 / 50 30 20 40 ROME 65 88 64 87 / 30 30 20 40 PEACHTREE CITY 63 86 63 87 / 30 20 20 40 VIDALIA 68 88 69 91 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DEESE LONG TERM....31 AVIATION...DEESE
Hazardous weather outlook, May 26, 11:48 AM EDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1148 AM EDT MON MAY 26 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1148 AM EDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ALONG WITH SOME STRONG AND ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A LINGERING MOIST AIRMASS. THE AFTERNOON AND EVENING PERIODS LOOK TO HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND ISOLATED SEVERE ARE POSSIBLE EACH DAY. THE MAIN THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 26, 3:42 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON MAY 26 2014
GAZ033-044-045-262015-
342 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DEKALB AND
FULTON COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BANKHEAD...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DEKALB AND FULTON COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SANDTOWN...BOLTON...BANKHEAD...
CASCADE HEIGHTS...EAST POINT...WEST END...BUCKHEAD...ATLANTIC
STATION...MIDTOWN...LAKEWOOD PARK...GRANT PARK-ZOO ATLANTA...TURNER
FIELD...SWEET AUBURN...PIEDMONT PARK AND ATLANTA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3377 8455 3383 8445 3387 8445 3386 8416
3384 8414 3365 8417 3365 8422 3363 8424
3365 8424 3364 8433 3370 8456
TIME...MOT...LOC 1942Z 279DEG 13KT 3377 8443Special weather statement, May 26, 3:47 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT MON MAY 26 2014
GAZ056-058-262015-
347 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING
AND BUTTS COUNTIES UNTIL 415 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCKIBBEN...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SPALDING AND BUTTS COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE WALKER MILL...ORCHARD HILL...
MCKIBBEN...JENKINSBURG...JACKSON...INDIAN SPRINGS STATE PARK AND
FLOVILLA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3333 8420 3333 8415 3330 8411 3332 8405
3332 8384 3329 8383 3327 8383 3325 8381
3321 8383 3320 8381 3318 8382 3320 8386
3320 8412 3318 8413 3318 8422
TIME...MOT...LOC 1948Z 281DEG 16KT 3322 8409Special weather statement, May 26, 3:55 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT MON MAY 26 2014
GAZ030-041-262030-
355 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN POLK AND
HARALSON COUNTIES UNTIL 430 PM EDT...
AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ESOM HILL...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK AND HARALSON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ESOM HILL...ETNA...CEDARTOWN...
FELTON...ANTIOCH...FISH CREEK...EUBANK LAKE AND ARAGON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3405 8505 3380 8505 3383 8538 3399 8542
3401 8542
TIME...MOT...LOC 1955Z 290DEG 11KT 3392 8530Special weather statement, May 26, 3:57 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT MON MAY 26 2014
GAZ070-071-262030-
357 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MONROE AND
LAMAR COUNTIES UNTIL 430 PM EDT...
AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHAPPEL MILL...MOVING SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE AND LAMAR COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE LIBERTY HILL...CHAPPEL MILL...
GOGGINS...JOHNSTONVILLE...HIGH FALLS STATE PARK...BLOUNT...COLLIER
AND FORSYTH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3318 8422 3318 8413 3320 8412 3320 8386
3320 8384 3319 8383 3300 8395 3315 8424
TIME...MOT...LOC 1957Z 296DEG 8KT 3319 8409Special weather statement, May 26, 4:09 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT MON MAY 26 2014
GAZ046-055-057-262045-
409 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN ROCKDALE...
HENRY AND CLAYTON COUNTIES UNTIL 445 PM EDT...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REX...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS ROCKDALE...HENRY AND CLAYTON COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STOCKBRIDGE...FORT
GILLEM...ELLENWOOD...LAKE CITY...REX...MORROW...CONLEY...HIDDEN
VALLEY PARK...PANOLA MOUNTAIN STATE PARK...RICHARDSON PARK...MAGNET
AND KELLEYTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3365 8436 3365 8424 3363 8424 3365 8422
3365 8418 3361 8412 3361 8397 3352 8405
3350 8403 3352 8436
TIME...MOT...LOC 2010Z 270DEG 13KT 3361 8424Special weather statement, May 26, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT MON MAY 26 2014
GAZ058-262045-
417 PM EDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BUTTS
COUNTY UNTIL 445 PM EDT...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STARK...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BUTTS COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MCKIBBEN...WORTHVILLE...FINCHERVILLE...JENKINSBURG...
JACKSON...STARK...INDIAN SPRINGS STATE PARK AND FLOVILLA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3331 8406 3336 8404 3338 8398 3341 8398
3344 8394 3343 8391 3333 8384 3327 8383
3325 8381 3321 8383 3319 8381 3318 8382
3320 8386 3320 8392 3330 8410
TIME...MOT...LOC 2018Z 299DEG 9KT 3333 8395The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Taliaferro, Warren, Wilkes | 30 min |
| May 25, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 40 min |
| May 25, 8:14 PM EDT | Special Weather Statement | FFC | Toombs | 31 min |
| May 25, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| May 25, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 44 min |
| May 25, 8:32 PM EDT | Special Weather Statement | FFC | Jones | 43 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 47 min |
| May 25, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 16 min |
| May 25, 9:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 36 min |
| May 25, 9:31 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| May 25, 9:50 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| May 25, 9:58 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Twiggs, Wilkinson | 47 min |
| May 25, 10:07 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| May 25, 10:31 PM EDT | Special Weather Statement | FFC | Houston | 29 min |
| May 25, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Laurens, Pulaski, Twiggs, Wilkinson | 62 min |
| May 25, 10:59 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| May 25, 11:12 PM EDT | Special Weather Statement | FFC | Dodge, Dooly, Pulaski, Wilcox | 48 min |
| May 25, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wheeler | 44 min |
| May 26, 12:01 AM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 29 min |
| May 26, 12:11 AM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| May 26, 12:28 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler | 47 min |
| May 26, 12:20 PM EDT | Special Weather Statement | FFC | White | 10 min |
| May 26, 2:08 PM EDT | Special Weather Statement | FFC | Gwinnett | 37 min |
| May 26, 2:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| May 26, 2:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| May 26, 2:56 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 26, 3:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| May 26, 3:23 PM EDT | Special Weather Statement | FFC | Walton | 37 min |
| May 26, 3:42 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| May 26, 3:47 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| May 26, 3:55 PM EDT | Special Weather Statement | FFC | Polk | 35 min |
| May 26, 3:57 PM EDT | Special Weather Statement | FFC | Lamar | 33 min |
| May 26, 4:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| May 26, 4:48 PM EDT | Special Weather Statement | FFC | Henry, Newton | 27 min |
| May 26, 4:59 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| May 26, 5:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| May 26, 5:46 PM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| May 26, 5:52 PM EDT | Special Weather Statement | FFC | Bartow | 38 min |
| May 26, 5:58 PM EDT | Special Weather Statement | FFC | Bibb | 32 min |
| May 26, 6:32 PM EDT | Special Weather Statement | FFC | Bibb | 28 min |
| May 26, 7:01 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| May 26, 7:31 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| May 26, 7:57 PM EDT | Special Weather Statement | FFC | Meriwether | 33 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.